# SDR DALA2023072005876

- Difficulty date: July 8, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 28,292 hours, 10,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2869174) AFT CARGO COMPARTMENT, CORROSION ON FLOOR SUPPORT ON STA 767. AFT CARGO, COMPARTMENT, FLOOR SUPPORT WAS REPLACED ON STA 767 I.A.W B737-900 SRM 51-10-02-0G.
